Alert archive / Texas / Special Weather Statements in 2020
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at May 24, 2020, 1:21 AM CDT for Dimmit County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2020, 1:21 AM CDT (06:21 UTC)
- Expired
- May 24, 2020, 2:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Austin/San Antonio, TX
County Dimmit County, TX
The radar
The Laughlin AFB radar (KDFX), 119 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 6.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 513 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
572 WWUS84 KEWX 240621 SPSEWX Special Weather Statement National Weather Service Austin/San Antonio TX 121 AM CDT Sun May 24 2020 TXZ228-240700- Dimmit TX- 121 AM CDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DIMMIT COUNTY UNTIL 200 AM CDT... At 121 AM CDT, Doppler radar was tracking a strong thunderstorm over Catarina, or 14 miles south of Big Wells, moving northeast at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Big Wells, Brundage, Chaparral Wildlife Management Area, Catarina, Las Vegas and Light. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2826 9968 2861 9973 2858 9940 2828 9940 TIME...MOT...LOC 0621Z 217DEG 17KT 2836 9960 $$ CP
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 24, 12:34 AM CDT, 47 minutes earlier.
Area forecast discussion, May 24, 12:34 AM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1234 AM CDT Sun May 24 2020 .AVIATION... A brief heavy shower is currently moving across AUS, and a few showers may remain possible at the I-35 sites over the next couple of hours as earlier thunderstorms decay. VFR conditions will deteriorate as ceilings drop to MVFR at all sites in the 09-12Z period, but should improve again at the I-35 sites by 15Z and at DRT later in the afternoon. A few stray daytime showers and perhaps a thunderstorm cannot be ruled out, with this potential maximizing late this afternoon into the evening. There is a slight chance for a pop-up storm near or east of AUS by mid-morning as well. However, there is higher confidence in the development of a line of strong storms late this afternoon that would likely impact DRT in the 23Z-03Z Monday time frame, then reach the I-35 sites after that. This timing is subject to some small change but high resolution model agreement is pretty decent at this time. && .PREV DISCUSSION... /ISSUED 1009 PM CDT Sat May 23 2020/ UPDATE... We have allowed the Severe Thunderstorm Watch for Val Verde County to expire. The line of thunderstorms has moved to the east and storms are no longer expected in Val Verde County. This line of storms is moving into Bexar County and should continue for a few more hours. The storms have weakened and we expect that wind gusts up to 55 mph will be possible as they continue to move toward the east. Short-term models show convection decreasing through the rest of the night. Our ongoing forecast looks to be in good shape. PREV DISCUSSION... /ISSUED 321 PM CDT Sat May 23 2020/ SHORT TERM (Tonight through Sunday Night)... The main forecast concern for the late afternoon and early evening hours will be monitoring convective trends over the lower Trans Pecos and northern portions of Mexico. Currently, we have some ongoing showers and storms in the mentioned area and as the afternoon progresses, we should see some of this activity move into the Rio Grande plains, including Val Verde county. As of now, it looks like the better chance for severe thunderstorms will remain across Val Verde and perhaps the western portions of Edwards and Kinney counties. The instability is rather impressive, but the shear is marginal. However, we could still see very large hail and damaging winds as thunderstorm activity moving in from the west encounters higher quality moisture. As storm activity begins to merge during the mid to late evening hours, we could see a little better chance for damaging wind gusts. Exactly how far the convective complex makes it eastward remains to be seen as hi-res models vary. As of now, we should see a weakening complex move into the Highway 83 corridor by late evening. As we head closer to midnight, some of this activity could make it into areas south of I- 10/west of I-37, including the San Antonio area. Provided the convective complex does gradually weaken as expected, we should see a fairly quite period for the overnight hours into early Sunday morning. With the onset of the low-level jet, we should see some showers develop across the Hill Country and areas along and east of I-35 tomorrow morning. For late Sunday evening into early Monday morning, additional mid- level shortwave energy will move in from the west. This should bring about another organized area of thunderstorms, with initial development along the Rio Grande plains and southern Edwards Plateau during the late afternoon hours. Confidence continues to increase in this activity maintaining strength while moving eastward across the Hill Country into the I-35 corridor during the late evening and early morning hours on Monday. This activity should eventually move east of I-35 by late Sunday morning, but should be gradually weakening while moving east. Severe weather remains a possibility across all of south central Texas, especially over the Rio Grande plains and southern Edwards Plateau. Given the amount of moisture (PWATS 1.5 to near 2") locally heavy rainfall will also be a concern for most of south central Texas Sunday evening into Monday morning. LONG TERM (Monday through Saturday)... As the first round of expected widespread convection should be in the waning stage Monday morning, it is typical to expect a slow moving area of moderate to heavy rain lingering over the Coastal Prairies past daybreak Monday. Thus will keep a locally heavy rain wording for the 12Z-18Z time-frame. In the Monday afternoon through Tuesday time-frame, confidence in rainfall amounts and timing goes down as the medium range models diverge. Given the strong mesoscale vorticity pattern that kicks of the activity to be widespread Sunday night, there is more comfort in the scenario laid out by the NAM/GFS which preserves enough of the mid level shortwave to leave a pattern of wake subsidence and temporarily more stable air for a 12-24 hour period through daytime Tuesday. The system from Friday a week ago is an example of this, but the larger scale trough upstream versus the previous event, means destabilization could resume faster. There is also an associated cold front expected which has better collective model support among the 12Z deterministic runs. With some model solutions maintaining pockets of heavy rain through Tuesday due to in part to the front, will stick with the broader 2-5 inch period with isolated 5-7 inch amounts assessed in the early morning shift. Assuming the slightly cooler and more stable pattern sets up beneath the remnant upper low, would expect this low to have filled in some, having lost fair amount of vorticity from the lead shortwave. Should that be the case, the expectation is that there would be a broad shear axis overhead with more diurnally convection. There is also an expectation that rain chances will probably drop 10 to 20 percent once the scenario from early Monday morning plays out. That is not to say a long lived heavy rain threat couldn't materialize through next week, and PoPs and temps will be favored for the more pessimistic scenario. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 86 68 83 67 82 / 70 70 60 60 60 Austin Bergstrom Intl Airport 86 67 83 66 82 / 70 70 60 60 60 New Braunfels Muni Airport 86 66 83 66 83 / 70 70 60 50 60 Burnet Muni Airport 84 65 81 64 80 / 60 60 60 60 50 Del Rio Intl Airport 88 68 89 68 88 / 60 50 20 60 30 Georgetown Muni Airport 85 67 82 65 81 / 70 60 70 60 50 Hondo Muni Airport 88 66 87 66 86 / 60 70 40 60 50 San Marcos Muni Airport 86 67 83 66 83 / 70 60 60 50 60 La Grange - Fayette Regional 85 69 84 68 83 / 70 60 70 50 70 San Antonio Intl Airport 87 68 84 68 84 / 70 70 50 60 60 Stinson Muni Airport 88 68 84 68 83 / 70 70 50 60 60 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...KCW Long-Term...04
Hazardous weather outlook, May 23, 3:32 AM CDT, 21 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 332 AM CDT Sat May 23 2020 TXZ171>173-183>194-202>209-217>225-228-241000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 332 AM CDT Sat May 23 2020 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. There are low chances of thunderstorms late this afternoon and tonight across most of South Central Texas. For the Rio Grande Plains, Edwards Plateau, and most of the Hill Country, a few strong to severe storms are possible. At this time, the main concerns will be gusty winds, large hail, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rain chances continue for the remainder of the Memorial Day weekend through late next week. Multiple rounds of showers and thunderstorms will bring widespread rainfall to South Central Texas. Concerns for locally heavy rainfall and flooding will be on the increase across during this time period. In addition, strong to severe storms are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 23, 11:21 PM CDT, 2 hours before
Special Weather Statement National Weather Service Austin/San Antonio TX 1121 PM CDT Sat May 23 2020 TXZ202-203-217-218-228-240500- Maverick TX-Uvalde TX-Kinney TX-Dimmit TX-Zavala TX- 1121 PM CDT Sat May 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY... NORTHEASTERN MAVERICK...NORTHERN DIMMIT...WESTERN UVALDE AND ZAVALA COUNTIES UNTIL MIDNIGHT CDT... At 1119 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles south of Anacacho to 10 miles west of La Pryor to 8 miles west of Las Colonias to near Cometa to 7 miles west of Carrizo Springs. Movement was northeast at 15 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Uvalde, Crystal City, Carrizo Springs, Big Wells, Spofford, La Pryor, Batesville, Asherton, Laguna, Chula Vista-River Spur, Blewett, Washer, Las Colonias, Uvalde Estates, Winter Haven, Cometa, Brundage, Dabney, Cline and Carrizo Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2953 9988 2854 9940 2838 10006 2916 10045 TIME...MOT...LOC 0419Z 237DEG 13KT 2909 10033 2895 10002 2873 9997 2863 10008 2850 9998 CP
Special weather statement, May 23, 11:46 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1146 PM CDT Sat May 23 2020
TXZ202>204-218-219-228-240530-
Frio TX-Uvalde TX-Kinney TX-Dimmit TX-Medina TX-Zavala TX-
1146 PM CDT Sat May 23 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA...EAST
CENTRAL KINNEY...NORTHEASTERN DIMMIT...UVALDE...ZAVALA AND WESTERN
FRIO COUNTIES UNTIL 1230 AM CDT...
At 1145 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dabney to near Washer to 7 miles south of
La Pryor to 6 miles west of Loma Vista to Brundage. Movement was
north at 30 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Uvalde, Crystal City, Dilley, Big Wells, La Pryor, Batesville,
Sabinal, Laguna, Chula Vista-River Spur, Hilltop, Concan, Las
Colonias, Uvalde Estates, Brundage, Dabney, Cline, Reagan Wells, Loma
Vista, Bluff and Knippa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2849 9978 2927 10017 2962 10004 2962 9959
2865 9912 2864 9915 2864 9939 2858 9940
TIME...MOT...LOC 0445Z 186DEG 28KT 2911 10005 2900 9993 2885 9989
2878 9970 2859 9966
CPSpecial weather statement, May 24, 12:29 AM CDT, 52 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1229 AM CDT Sun May 24 2020 TXZ203-204-218-219-240615- Frio TX-Uvalde TX-Medina TX-Zavala TX- 1229 AM CDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA... SOUTHEASTERN UVALDE...NORTHEASTERN ZAVALA AND FRIO COUNTIES UNTIL 115 AM CDT... At 1229 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near La Pryor to 6 miles east of Batesville to 9 miles northeast of Las Vegas. Movement was east at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Pearsall, Dilley, Batesville, North Pearsall, Moore, Derby, Hilltop, Yancey, Divot, Bluff, Frio Town and Three Oaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2904 9988 2929 9905 2865 9880 2864 9941 TIME...MOT...LOC 0529Z 259DEG 21KT 2896 9977 2897 9951 2866 9939 CP
Special weather statement, May 24, 12:48 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1248 AM CDT Sun May 24 2020
TXZ228-240630-
Dimmit TX-
1248 AM CDT Sun May 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL
130 AM CDT...
At 1247 AM CDT, Doppler radar was tracking strong thunderstorms near
Catarina and 6 miles northwest of La Esperanza Ranch Airport.
Movement was northeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Catarina, Light and Chaparral Wildlife Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2832 9971 2844 9940 2836 9939 2821 9940
2820 9969
TIME...MOT...LOC 0547Z 253DEG 15KT 2829 9963 2816 9963
CPSpecial weather statement, May 24, 1:19 AM CDT, 2 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 119 AM CDT Sun May 24 2020 TXZ219-240700- Frio TX- 119 AM CDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR FRIO COUNTY UNTIL 200 AM CDT... At 119 AM CDT, Doppler radar was tracking a strong thunderstorm near Frio Town, or 10 miles northwest of Pearsall, moving east at 15 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pearsall, North Pearsall, Moore, Goldfinch, Bigfoot, Schattel, Bluff, Frio Town, Derby and Three Oaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2885 9934 2904 9937 2909 9882 2865 9881 TIME...MOT...LOC 0619Z 266DEG 14KT 2896 9925 CP
Special weather statement, May 24, 1:21 AM CDT, 0 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 121 AM CDT Sun May 24 2020 TXZ228-240700- Dimmit TX- 121 AM CDT Sun May 24 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DIMMIT COUNTY UNTIL 200 AM CDT... At 121 AM CDT, Doppler radar was tracking a strong thunderstorm over Catarina, or 14 miles south of Big Wells, moving northeast at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Big Wells, Brundage, Chaparral Wildlife Management Area, Catarina, Las Vegas and Light. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2826 9968 2861 9973 2858 9940 2828 9940 TIME...MOT...LOC 0621Z 217DEG 17KT 2836 9960 CP
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:16 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 44 min |
| May 23, 7:57 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 48 min |
| May 23, 8:09 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 66 min |
| May 23, 8:41 PM CDT | Special Weather Statement | EWX | Medina, Uvalde | 64 min |
| May 23, 9:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 40 min |
| May 23, 9:09 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Zavala | 3 hr |
| May 23, 9:45 PM CDT | Special Weather Statement | EWX | Bexar, Comal | 60 min |
| May 23, 10:10 PM CDT | Special Weather Statement | EWX | Maverick, Zavala | 65 min |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 30 min |
| May 23, 11:21 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 23, 11:46 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 44 min |
| May 24, 12:29 AM CDT | Special Weather Statement | EWX | Frio | 46 min |
| May 24, 12:48 AM CDT | Special Weather Statement | EWX | Dimmit | 42 min |
| May 24, 1:19 AM CDT | Special Weather Statement | EWX | Frio | 41 min |
| May 24, 1:47 AM CDT | Special Weather Statement | EWX | Dimmit | 43 min |
| May 24, 2:13 PM CDT | Special Weather Statement | EWX | Williamson | 47 min |
| May 24, 3:32 PM CDT | Special Weather Statement | EWX | Williamson | 43 min |
| May 24, 3:45 PM CDT | Special Weather Statement | EWX | Bastrop | 45 min |
| May 24, 3:53 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop | 37 min |
| May 24, 3:59 PM CDT | Special Weather Statement | EWX | Lee | 46 min |
| May 24, 4:12 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 33 min |
| May 24, 4:33 PM CDT | Special Weather Statement | EWX | Bastrop | 42 min |
| May 24, 4:43 PM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| May 24, 4:57 PM CDT | Special Weather Statement | EWX | Fayette | 48 min |
| May 24, 5:13 PM CDT | Special Weather Statement | EWX | Maverick | 47 min |
| May 24, 5:45 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 3 hr |
| May 24, 5:48 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 57 min |
| May 24, 5:53 PM CDT | Special Weather Statement | EWX | Real | 52 min |
| May 24, 5:58 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 62 min |
| May 24, 6:02 PM CDT | Special Weather Statement | EWX | Zavala | 43 min |
| May 24, 6:13 PM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| May 24, 6:17 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Real, Uvalde | 58 min |
| May 24, 6:23 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 67 min |
| May 24, 6:41 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 51 min |
| May 24, 6:46 PM CDT | Special Weather Statement | EWX | Bandera, Medina | 44 min |
| May 24, 6:50 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| May 24, 6:54 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 66 min |
| May 24, 6:57 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 42 min |
Nearby
Special Weather Statements in Texas, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.